I want to die

I can’t do this anymore. I’m sick of it. Everyday it just gets worse and worse. I just don’t want to be here anymore. Everything hurts, even my heart hurts and I don’t know why.

5 Likes

You always have the possibility of better days, just because things aren’t good now doesn’t mean they will be that way forever.

Hang in there.

2 Likes

I agree. Hang in there @Leaf . We all feel like that from time to time. Then something happens (a med tweak / whatever) and you get a break.

2 Likes

With your recent med changes you need to report this to your doctor immediately. It could be the meds.

2 Likes

Lexapro withdrawal caused this feeling for me. I agree that you should get your meds looked at. I hope you can find relief.

1 Like

You could be experiencing withdrawal symptoms from dropping the Rexulti @Leaf.
Get in touch with your psychiatrist if it continues.

Hang in there, this should pass soon enough.

2 Likes

You’ll get better…
We will support you. :slight_smile:

2 Likes

everything is in little boxes, nothing is running smoothly together. Time isn’t running correctly.

My brother told me this story he’d read about this guy who was going to commit suicide by jumping off the Golden Gate Bridge. He survived the jump. The guy said the second he cleared the railing he realized he could solve every problem in his life, except the one he had just created for himself by jumping off the bridge. Hang in there. Call the crisis line. Don’t do anything you can’t undo.

9 Likes

@Leaf I’m terribly sorry you are so upset…please seek help from a crisis line !! life does get better honey. @Moonbeam @anon9798425 @ninjastar

1 Like

I’m sorry you’re going through such a hard time sweetie.

You were there for me when I was down, I want to be there for you.
You can get through this, I know you can.
Report your symptoms to a pdoc, seek help that you need. Go to a hospital if you need to, there’s no shame in that.

And feel free to pm me if you wanna talk

3 Likes

If you are feeling suicidal, please tell someone — a friend or family member, a teacher, a doctor or therapist or call 911 (if you’re in the U.S.) or the Emergency Medical Services phone number in your country.

You can also call a suicide prevention hotline—these are available in the U.S. and in many other countries.

International suicide hotlines:

http://www.suicide.org/international-suicide-hotlines.html

http://www.suicidestop.com/suicide_prevention_chat_online.html

Suicide hotlines in the U.S.:

https://afsp.org/find-support/

https://suicidepreventionlifeline.org

3 Likes

You’re a survivor @Leaf. You’ll make it. Please keep in touch with your pdoc and members of your support system. You are valued as a human being. You got this.

3 Likes

I agree you should call your pdoc, especially since you’re coming off a med. Maybe there is something better for you that will give you relief from this particular hell.

Im sorry you’re hurting so much.

3 Likes

From what you’re written, it seems you’re on too much medication in my opinion…enough to knock out a horse!

Get a referral to another psychiatrist…a second opinion on this…and see if you can eliminate or at least taper off of some of your medication.

The doctors must know EVERY pill you are taking to see how they are all interacting in this moment in your body.

Godspeed to you, sweetheart!

2 Likes

This how schizophrenia gets but it’s survivable. It gets horrible but eventually it gets better. I showed no improvement my first two years but then things slowly started getting better and I had some good years.

7 Likes

I don’t want to die I hope for a long life. We have people we must live for.

4 Likes

Leaf, you have helped me before and you have written some interesting things to me. I hope you feel better soon.

2 Likes

There’s not a day that goes by where I don’t feel like ending it all but gotta keep truckin I guess

2 Likes

@Leaf please post here and let us know how you are doing?

1 Like